# SDR 2007FA0000336

- Difficulty date: April 16, 2007
- Submitted: April 18, 2007
- Operation: General aviation
- Aircraft: N952CJ
- Make and model: Bolkms BK117A1
- Aircraft serial: S7052
- Engine: Lyc LTS101650B1
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: 0464105430
- Part serial: 23738
- Condition: Shorted
- Location: Nr 2 Comm
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHILE SHUTTING DOWN AIRCRAFT THE CREW NOTED A WHIFF OF SMOKE AND ELECTRICAL SMELL IN THE COCKPIT.  FOUND THE NR (2) COMM RADIO INTERNALLY SHORTED.
